Claudio Procesi:    Publications

1 Sopra un teorema di Goldie riguardante la struttura degli anelli primi con condizioni di massimo. Atti Accad. Naz. Lincei (8) 34 (1963)
2 Sugli anelli principali ed un teorema di Goldie. Atti Accad.Naz. Lincei (8) 36 (1964)
3 (with L. Small) On a theorem of Goldie. Journal of Algebra v. 2 3, pp.80-84 (1965)
4 Su un teorema di Faith-Utumi. Rend. Mat. Pura e Appl. (5) 24 (1965)
5 (with S. A. Amitsur) Jacobson rings and Hilbert algebras with polynomial identities. Ann. Mat. Pura e Appl. (4) 71 (1966)
6 The Burnside problem. Journal of Algebra 4 3, pp. 421-425 (1966)
7 Non commutative Jacobson rings. Ann. Scuola Norm. Sup. Pisa (3) 21 (1967)
8 Non commutative affine rings. Atti Accad. Naz. Lincei Memorie (8) 8 (1967)
9 (with L. Small) Endomorphism rings of modules over PI-algebras. Mathematics Zeit. 106 (1968)
10 Sugli anelli non commutativi zero dimensionale con identità polinomiale. Rend. Circ. Mat. Palermo (2) 17, pp. 5-12 (1968)
11 Sulle identità delle algebre semplici. Rend. Circ. Mat. Palermo (2) 17 (1968)
12 A non commutative Hilbert Nullstellensatz. Rend. Mat. e appl. (5) 25 (1966)
13 On the identities of Azumaya algebras. Ring theory. Acad.Press,pp. 287-295 (1972)
14 Dipendenza integrale nelle algebre non commutative. Symposia Mathematica v. VIII Acad. Press, pp. 295-308 (1972).
15 On a theorem of M. Artin. Journal of Algebra v.22 2, pp. 309-315 (1972)
16 Rings with polynomial identities. Pure and Applied Mathematics v. 17, M.Dekker (1973) 17 Sulle rappresentazioni degli anelli e loro invarianti. Symposia Mathematics v.XI Acad. Press, pp. 143-159 (1973)
18 Finite dimensional representations of algebras. Israel Journal of Mathematics 19 (1974)
19 (with I.N. Herstein and M. Schacher) Algebraic valued functions on non commutative rings. Journal of Algebra 36 1, pp. 128-150 (1975)
20 (with E. Formanek) Mumford's conjecture for the general linear group. Advances in Mathematics 19 3, pp. 292-305 (1976)
21 Central polynomials and finite dimensional representations of rings. Atas Esc. Algebra I.M.P.A. pp. 2-31 (1973)
22 (with M. Schacher) A non commutative real Nullstellensatz and Hilbert's 17th problem. Ann. of Mathematics (2) 104 (1976)
23 The invariants of n× n matrices. Bull. Am. Mathematics Soc. 82 6, pp. 891-892 (1976)
24 The invariant theory of n× n matrices. Advances in Mathematics 19 (1976)
25 (with C. De Concini) A characteristic free approach to invariant theory. Advances in Mathematics 21 (1976)
26 Les base de Hodge dans la theorie des invariants. Séminaire d'algébre P. Dubreil. Lecture Notesin Mathematics 641, Springer (1978)
27 Positive symmetric functions. Advances in Mathematics 29 2, pp.219-225(1978)
28 (with H. Kraft) Classi coniugate in GL(n,C). Rend. Sem. Mat. Padova 59. pp.209-222 (1978)
29 (with H. Kraft) Closures of conjugacy classes of matrices are normal. Inv.Math. 53, pp.227-247 (1979)
30 Trace identities and standard diagrams. Ring theory. Lecture notes in Pure and Appl. Mathematics 51 M. Dekker, pp. 191-218 (1979)
31 Sulla formula di Gordan Capelli. Univ. Ferrara (1979)
32 Invariante. Voce Enciclopedia, VII. Einaudi pp.891-949 (1979)
33 Young diagrams, standard monomials and invariant theory. Proc. I.C.M. Helsinki. Acad. Sci. Finnica, pp.537-542(1980)
34 (with C. De Concini and D.Eisenbud) Young diagrams and determinantal varieties. Inv. Mathematicae 56, pp.129-165 (1980)
35 Algebre cicliche e problema di Luroth. B.U.M.I. (5) 18-A, pp. 1-10 (1981).
36 (with H. Kraft) Minimal singularities in GLn Inv. Mathematicae 62, pp.503-515 (1981)
37 (with C. De Concini) Symmetric functions, conjugacy classes and the Flag variety. Inv. Mathematicae 64, 203-219 (1981)
38 (with C. De Concini e D. Eisenbud) Hodge Algebras. Astérisque 91 (1982)
39 (with H. Kraft) On the geometry of conjugacy classes in classical groups. Commentarii Mathematics Helvetici 57, pp. 539-602 (1982)
40 A primer of invariant theory. (Note di G.Boffi). Brandeis Lecture Notes 1, (1982)
41 (with C. De Concini) Complete Symmetric Varieties. C.I.M.E. 1982, Springer Lecture Notes 997, pp. 1-44 (1983)
42 Computing with 2× 2 matrices. Journal of Algebra, v.87,n. 2, 342-359 (1984)
43 (with C. De Concini) Complete Symmetric Varieties II (Intersection Theory). Advanced Studies in Pure Mathematics 6, Algebraic groups and related topics pp.481-513 (1985)
44 (with G. Schwarz) Inequalities defining orbit spaces. Inv. Math.v. 81, 3,pp. 539-554 (1985)
45 (with G. Schwarz) The geometry of orbit spaces and gauge symmetry breaking in supersymmetric gauge theories. Physics Letters B (1985)
46 (with C. De Concini) Cohomology of compactifications of algebraic groups. Duke Mathematical Journal 58, pp. 585-594, (1986)
47 A formal inverse to the Cayley Hamilton theorem. Journal of Algebra 107 1, pp.63-74 (1987).
48 (with L. Le Bruyn) Etale local structure of matrix invariants and concomitants. Algebraic groups Utrecht 1986, Springer Lecture Notes 1271,pp.143-175 (1987)
49 (with H. Kraft) Graded morphisms of, G-modules. Ann. Inst. Fourier T. XXXVII 4, pp. 161-166 (1987).
50 (with G. Schwarz) Defining orbit spaces by inequalities. Banach Center Publications, v. 20, pp. 365-372 (1988)
51 (with C. De Concini, M. Goresky,R. Mac Pherson) On the geometry of quadrics and their degenerations. Comm.Mathematics Helvetici 63, pp. 337-413 (1988)
52 (with J. L. Loday) Homology of symplectic and orthogonal algebras. Advances in Mathematics, v. 69 1,pp. 93-108 (1988)
53 (with C. De Concini, G. Lusztig) Homology of the zero set of a nilpotent vector field on a flag manifold. Journal of A.M.S.,v. 1, pp. 15-34 (1988)
54 Imagination and the building of Mathematics, Lexicon Philosophicum 3,pp.1-4 (1988)
55 L'immaginario matematico, problemi classici e congetture. Fondamenti 10, pp. 77-93 (1988)
56 (with E. Arbarello, C. De Concini, V. Kac) Moduli Spaces of Curves and Representation Theory. Comm. Math.Phys. 117, pp. 1-36 (1988)
57 (with J. L. Loday) Cyclic homology and Lambda-operations. Algebraic K-Theory: Connections with Geometry and Topology. NATO ASI Series C, Vol. 279, pp.209-224 (1989).
58 (with H. Kraft) A special decomposition of the nilpotent cone of a classical Lie algebra. Ast\'erisque 173-74, pp. 271-279 (1989)
59 (with L. Le Bruyn) Semisimple representations of quivers. T.A.M.S., v. 317 2, pp. 585-598 (1990)
60 (with B, Tirozzi) Metastable states in the Hopfield model. Int.Journal of Modern Physics B, v. 4,1, pp. 143-150 (1990)
61 The toric variety associated to Weyl chambers Mots, Hermes (1990)
62 (with E. Bifet, C. De Concini) Cohomology of regular embeddings. Advances in Mathematics, v. 82, n. 1,pp.1-34 (1990)
63 (with P. Littelmann) Equivariant cohomology of wonderful compactifications. Operator algebras, Unitary Representations, Enveloping Algebras, and Invariant Theory. Progress in Mathematics Vol. 92, Birkhäuser, pp. 219-262 (1990)
64 (with P. Littelmann) On the Poincaré Series of Invariants of Binary forms. Journal of Algebra, V. 133 2,pp. 490-499 (1990)
65 (with M. Brion) Action d'un tore dans une variété projective. Operator algebras, Unitary Representations,Enveloping Algebras, and Invariant Theory. Progress in Mathematics Vol. 92, Birkhäuser, pp. 509-539 (1990)
66 (with Xambo) On Halphen's first formula (Zeuthen Colloquium edited by S.Kleiman), Contemporary Mathematics, v.123, pp. 199-211 (1991)
67 Aspetti geometrici e combinatori della teoria delle rappresentazioni del gruppo unitario (notes by Rogora), Quaderni U.M.I. 36 (1991)
68 (with A. Garsia ) On certain graded Sn-modules and the q-Kostka polynomials, Advances in Math. (1992)
69 (with C.De Concini, V. Kac) Quantum coadjoint action, Journal of A.M.S.,v.5,n.1,pp.151-189 (1992)
70 (with De Mari,Shayman) Hessenberg varieties, T.A.M.S. v.332,n.2,pp.529-534 (1992)
71 (with E. Formanek) The Automorphism Group of a Free Group is not linear. Journal of Algebra v.149,n.2 pp.494-499 (1992)
72 (with De Concini), Quantum groups (C.I.M.E. notes) Springer L.N.M.1565 (1993)
73 (with L.Small, E.Kirkman) A q-analogue of the Virasoro algebra Comm. in Algebra 22 (10), 3755-3774 (1994)
74 (with C. De Concini, V.Kac) Some remarkable degenerations of quantum groups. Comm. Math. Phys., 157, no. 2, 405--427 (1993)
75 (with C. De Concini, V. Kac) Some quantum analogues of solvable Lie groups "Geometry and analysis" Tata Institute od Fundamental Research, pp.41-65 (1995)
76 (with De Concini) Wonderful models of subspace arrangements Selecta Mathematica, New Series Vol. 1, No. 3 pp. 459-494 (1995)
77 (with De Concini) Hyperplane arrangements and holonomy equations Selecta Mathematica, New Series Vol. 1, No. 3 pp. 495-535 (1995)
78 (with R. Alperin) On the Gassner representation J.Algebra, 181, 16-25 (1996)
79 (with De Concini) Quantum Schubert cells Journal of Australian Math. soc. "Algebraic groups and Lie groups",ed. Lehrer, pp. 127-160, (1997)
80 Deformations of representations Methods in ring theory (Levico Terme, 1997), 247--276, Lecture Notes in Pure and Appl. Math., 198, Dekker, New York, (1998)
81 (with MacPherson)Making conical stratifications into wonderful ones, Selecta Mathematica, New Series Vol. 4, pp. 125-139 (1998)
82 (with P. Papi) Invarianti dei Nodi Quaderni dell'Unione Matematica Italiana n.45 (1998)
83 (with G. Bini, C. De Concini, M. Polito) On the work of Givental relative to mirror symmetry Appunti Scuola Normale Superiore (1998)
84 (with S. Fomin) Fibered quadratic Hopf algebras related to Schubert calculus Journal of Algebra 230, 174-183 (2000)
85 150 years of Invariant Theory, Israel Mathematical Conference Proceedings Vol. 12, pp. 5-21 (1999)
86 (with De Concini, M. Salvetti) Arithmetic properties of the cohomology of braid groups Topology 40, no. 4, 739--751 (2001)
87 (with De Concini, M. Salvetti, Stumbo) Arithmetic properties of the cohomology of Artin groups Annali Scuola Normale, s.IV, Vol. XXVIII, Fasc. 4 (1999)
88 Enumerative geometry from the Greeks to Strings, Mathematics and the 21st century, Eds. A.A. Ashour and A.S. F. Obada. World Scientific Publishing pp. 59-67 (2001)
89 On the n! conjecture Séminaire Bourbaki 2001/2002. (Astérisque, vol. 290, Exposé 898) (2002)
90 De Concini, C.;Procesi, C., Salvetti M. (2004). On the equation of degree 6 COMMENTARII MATHEMATICI HELVETICI. vol. 3, pp. 605-617, (2004)
91 De Concini, C.;Procesi, C., Rogora, E., Zabrocki, On equations of degree 3×2m In ROFMAN. Math, Notae. (vol. 42, pp. 109-122). Boletin del Instituto de Matematica "Beppo Levi". Univ. Nac. Rosario. (2004)
92 De Concini, C.;Procesi, C. Nested sets and Jeffrey Kirwan cycles Geometric methods in algebra and number theory, 139-149, Progr. Math., 235, Birkhauser Boston, Boston, MA, (2005)
93 De Concini, C.;Procesi, C. On the geometry of graph arrangements
In BOGOMOLOV, FEDOR, TSCHINKEL, YURI. Geometric Methods in Algebra and Number Theory. (vol.235). Progress in Mathematics, Band 235. BASEL: Ein Birkhauser Buch (SWITZERLAND).
94 De Concini, C.;Procesi, C., N.Reshetikhin, M.Rosso. Hopf algebras with trace and representations Invent. Math. 161, no. 1, 1--44 (2005)
95 De Concini, C.;Procesi, C. On the geometry of toric arrangements Transform. Groups 10, no. 3-4, pp. 387-422 (2005)
96 C. Procesi, Lie Groups: An Approach Through Invariants and Representations (Universitext) Springer 2006
97 De Concini C., C. Procesi A curious identitity and the volume of the root spherical complex, Rend. Lincei, s. IX, v.XVII,,n.2, pp.155--165
98 De Concini C., C. Procesi (2008). The zonotope of a root system. TRANSFORMATION GROUPS, vol. 13; p. 507-526,
99 De Concini C., C. Procesi Topics in hyperplane arrangements, polytopes and box--splines (libro in stampa presso Springer)
100 De Concini C., C. Procesi (2008). Hyperplace arrangements and box splines. MICHIGAN MATHEMATICAL JOURNAL, vol. 57; p. 201-225, 101 C. De Concini, C. Procesi. M. Vergne (2010). Vector partition functions and index of transversally elliptic operators. TRANSFORMATION GROUPS, vol. 15 n. 4; p. 775-811, ISSN: 1083-4362 102 C. De Concini, C. Procesi. M. Vergne (2010). Vector partition function and generalized Dahmen-Micchelli spaces. TRANSFORMATION GROUPS, vol. 15 n.4; p. 751-773, ISSN: 1083-4362 103 C. De Concini, C. Procesi. M. Vergne , The infinitesimal index, arXiv:1003.3525 104 C. De Concini, C. Procesi. M. Vergne, arXiv:1012.1049 Box splines and the equivariant index theorem 105 C. De Concini, C. Procesi. M. Vergne, arXiv:1005.0128 Infinitesimal index: cohomology computations 106, M. Procesi, C. Procesi, Normal Form for the Schršdinger equation with analytic non--linearities, preprint arXiv:1012.0446  107. A life with Algebra Conferenza del 9-6-2011